Makale
Tam Makale
Uluslararası
2002
On the finite-differences schemes for the numerical solution of two dimensional Schrödinger equation
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
Cilt 18 · Sayı 6 · ss. 752–758 · 01.11.2002
Anahtar kelimeler
two-dimensional Schrodinger equation
explicit scheme
implicit technique
alternating direction implicit method
Atıf için künye
Subaşı, M. (2002). On the finite-differences schemes for the numerical solution of two dimensional Schrödinger equation. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 18(6), 752–758. https://doi.org/10.1002/num.10029
BibTeX
@article{subasi2002-74369,
author = {Subaşı, Murat},
title = {On the finite-differences schemes for the numerical solution of two dimensional Schrödinger equation},
journal = {NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS},
year = {2002},
volume = {18},
number = {6},
pages = {752--758},
issn = {0749-159X},
doi = {10.1002/num.10029},
url = {https://akademik.atauni.edu.tr/yayinlar/74369-on-the-finite-differences-schemes-for-the-numerical-solution-of-two-dimensional}
}